Volume 20, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A $1$–parameter family of spherical CR uniformizations of the figure eight knot complement

Martin Deraux

Geometry & Topology 20 (2016) 3571–3621
Abstract

We describe a simple fundamental domain for the holonomy group of the boundary unipotent spherical CR uniformization of the figure eight knot complement, and deduce that small deformations of that holonomy group (such that the boundary holonomy remains parabolic) also give a uniformization of the figure eight knot complement. Finally, we construct an explicit 1–parameter family of deformations of the boundary unipotent holonomy group such that the boundary holonomy is twist-parabolic. For small values of the twist of these parabolic elements, this produces a 1–parameter family of pairwise nonconjugate spherical CR uniformizations of the figure eight knot complement.

Keywords
geometric structures, spherical CR structures, complex hyperbolic geometry, discrete groups
Mathematical Subject Classification 2010
Primary: 22E40, 32V05, 57M50
References
Publication
Received: 9 September 2015
Revised: 15 February 2016
Accepted: 18 March 2016
Published: 21 December 2016
Proposed: Walter Neumann
Seconded: Jesper Grodal, Dmitri Burago
Authors
Martin Deraux
Institut Fourier
Université Grenoble Alpes
100 rue des maths
38610 Gières
France